MathSciNet Relay Station
MathSciNet bibliographic data
MR667294 (83m:58069) 58F25
Vinograd, Robert E. A remark on linear differential systems with the same invariant subbundles. Proc. Amer. Math. Soc. 86 (1982), no. 2, 305–306.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement